# SDR CA970206002

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7700 · Engine Indicating System
- Part: Thrust Meter
- Part number: M2217BB
- Condition: Stuck
- Location: Nr 1 Eng
- Part time: 7,853 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN) CREW REJECTED TAKEOFF DUE TO #1 ENGINE THRUST INDEX ON LEFT HAND THRUST METER BEING STUCK AT 85 PERCENT AND UNABLE TO ADJUST. AIRCRAFT RETURNED TO BASE AND THE THRUST INDICATOR WAS REPLACED.
